# SDR A6WA201308194201

- Difficulty date: August 16, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 34,520 hours, 31,144 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON FINAL,  RECEIVED HYD 2 LOW PRESS CAUTION HYD 2 QTY READS 5 PERCENT.  MESSAGE APPEARED APROX 30 SECONDS AFTER GEAR SELECTD DOWN,  COMPLIED WITH QRH TURNED ACMP2 OFF, EDP 2 WAS RUNNING FOR APROX 20 MIN WITH LOW PRESSURE MESSAGE (INCLUDING TAXI TIME). REPLACED PACKING FOR NR 2 ACMP BALL ATTENUATOR ASSY IAW AMM 29-11-03.   OPS CHECKED GOOD,  NO LEAKS NOTED
